# SDR 04FDEA01962

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, OUTBOARD LOWER MOUNT HOLE FOUND CORRODED.  RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, OUTBOARD LOWER MOUNT HOLE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL DIAMETER = 0.516 INCH, FINAL DIAMETER= 0.596 INCH, AND REPAIRED AS PER EA NR 1-5740-76785, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
